Wolfgang Lück
Wolfgang Lück
Professor der Mathematik, Universität Bonn
Verified email at him.uni-bonn.de - Homepage
Title
Cited by
Cited by
Year
L2-invariants: theory and applications to geometry and K-theory
W Lück
Springer Science & Business Media, 2013
7302013
Transformation groups and algebraic K-theory
W Lück
Springer, 2006
3722006
Spaces over a category and assembly maps in isomorphism conjectures in K‐and L‐theory
JF Davis, W Lück
K-theory 15 (3), 201-252, 1998
3111998
ApproximatingL 2-invariants by their finite-dimensional analogues
W Lück
Geometric & Functional Analysis GAFA 4 (4), 455-481, 1994
2601994
Survey on classifying spaces for families of subgroups
W Lück
Infinite groups: geometric, combinatorial and dynamical aspects, 269-322, 2005
2242005
The Baum-Connes and the Farrell-Jones conjectures in K-and L-theory
W Lück, H Reich
arXiv preprint math/0402405, 2004
2012004
The Borel conjecture for hyperbolic and CAT (0)-groups
A Bartels, W Lück
Annals of Mathematics, 631-689, 2012
1542012
L 2-topological invariants of 3-manifolds
J Lott, W Lück
Inventiones mathematicae 120 (1), 15-60, 1995
1441995
The K-theoretic Farrell–Jones conjecture for hyperbolic groups
A Bartels, W Lück, H Reich
Inventiones mathematicae 172 (1), 29-70, 2008
1202008
Dimension theory of arbitrary modules over finite von Neumann algebras and L2-Betti numbers I: Foundations
W Lück
J. reine angew. Math 495, 135-162, 1998
1111998
The structure of crossed products of irrational rotation algebras by finite subgroups of SL2(ℤ)
S Echterhoff, W Lück, NC Phillips, S Walters
Walter de Gruyter GmbH & Co. KG 2010 (639), 173-221, 2010
1032010
Chern characters for proper equivariant homology theories and applications to K-and L-theory
W Lück
Journal für die reine und angewandte Mathematik 2002 (543), 193-234, 2002
1032002
A basic introduction to surgery theory
W Lück
1012002
The type of the classifying space for a family of subgroups
W Lück
Journal of Pure and Applied Algebra 149 (2), 177-203, 2000
1002000
Analytic and topological torsion for manifolds with boundary and symmetry
W Lück
Journal of Differential Geometry 37 (2), 263-322, 1993
981993
-torsion of Hyperbolic Manifolds of Finite Volume
W Lück, T Schick
Geometric & Functional Analysis GAFA 9 (3), 518-567, 1999
891999
Hilbert modules and modules over finite von Neumann algebras and applications to L2-invariants
W Lück
Mathematische Annalen 309 (2), 247-286, 1997
881997
The completion theorem in K-theory for proper actions of a discrete group
W Lück, B Oliver
Topology 40 (3), 585-616, 2001
802001
On the Farrell–Jones conjecture and its applications
A Bartels, W Lück, H Reich
Journal of Topology 1 (1), 57-86, 2008
782008
Computations of K-and L-theory of cocompact planar groups
W Lück, R Stamm
K-theory 21 (3), 249-292, 2000
732000
The system can't perform the operation now. Try again later.
Articles 1–20